# SDR FDEA201709122514

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING BEADED DOUBLER AT STA XOS 789 FOUND CRACKED.  DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED NEW DOUBLER AS   PER DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED NEW DOUBLER AT LEFT HAND WING   FIXED LEADING EDGE STA XOS 789 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
